Oak Ridge, TN
A 38-year-old female asked about a 39-year-old member:
I started a new pack of my low dose birth control pill on sunday. its wednesday and im having brown discharge. can this be normal? it has happen few months ago but always resolved. never had sex so no chance of pregnancy or std. ive been zteased?
1 doctor answer • 1 doctor weighed in
Dr. John Berrymananswered
Obstetrics and Gynecology 56 years experience
Breakthrough bleeding on low dose oral bcp's is usually b/c of not taking the pill punctually (should be taken the same hour as the previous day's active pill). There are other causes of abnormal bleeding (fibroids, polyps) so see your gyn provider for an exam and other testing.
Created for people with ongoing healthcare needs but benefits everyone.
Answered Jul 01, 2021
Last updated Jul 1, 2021
People also asked
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $44!
50% off with $19/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.